# SDR DL72L982508

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SHIP 512 TPA LTR CHK D-1 12-07-98, L/E SPAR STIFFENER CRACKED AT NR 6 SLAT I/B TRACK I/B       STIFFENER.  REPLACED PER MM 57-20-21.
